Announcement

Collapse
No announcement yet.

!URGENT! ROUND WHITE 54/142

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • !URGENT! ROUND WHITE 54/142

    Stupidly mistook round white pills 54 over 142 (other side blank with a score mark) for Vicodin. Please tell me what they are and if vomiting has a side effect to them!

  • #2
    With further searching, I found that this is 10mg Methadone. I took 3 1/2 of these. Is 35mg Methadone lethal?

    Comment


    • #3
      Here's what I show for dosage from this website:

      For oral tablet dosage form:
      For pain:
      Adults: 2.5 to 10 mg every three or four hours as needed.
      Children: Dose must be determined by your doctor.
      For narcotic addiction:
      Adults 18 years of age or older:
      For detoxification: At first, 15 to 40 mg once a day. Your doctor will gradually decrease the dose you take every day until you do not need the medicine any more.

      If I were you, I'd ask the Poison Control Center. They are equipped to answer that question better than anyone on here can.

      I might not always be right, but I'm never wrong.
      I might not always be right, but I'm never wrong.

      Comment


      • #4
        I can't hold anything in my stomach.

        Comment


        • #5
          Is there any drug that takes methadone out of your system? I feel like **** after taking 35mg. If I move, I throw up. If I stay still I have headaches and body tremors.

          Please help...

          Comment


          • #6
            Looks like Methadone has a half life of 24 hours. This means that 1/2 of the methadone will be metabolized in 24 hours. Complete metabolism will be in about 4 days. Did you call poison control?

            I might not always be right, but I'm never wrong.
            I might not always be right, but I'm never wrong.

            Comment


            • #7
              No because I fear they will report me or something. I called as I thought I just ingested too much tylenol but I didn't and it turned out to be Methadone.

              Comment


              • #8
                Any of the following?

                [u]Symptoms </u>

                [u]body as a whole </u>
                muscle spasticity

                [u]respiratory </u>
                difficulty breathing
                slow and labored
                shallow
                stopped (sometimes fatal within 2-4 hours)

                [u]eyes, ears, nose, and throat </u>
                pinpoint pupils

                skin
                bluish colored fingernails and lips

                [u]gastrointestinal </u>
                spasms of the stomach and/or intestinal tract
                constipation
                nausea and vomiting

                [u]heart and blood vessels </u>
                weak pulse
                low blood pressure

                [u]nervous system </u>
                drowsiness
                disorientation
                coma
                dizziness


                I might not always be right, but I'm never wrong.
                I might not always be right, but I'm never wrong.

                Comment


                • #9
                  muscle spasticity, pinpoint pupils, dizziness, vomiting

                  Comment


                  • #10
                    You seem to type just fine and coherently for someone in the middle of an episode.

                    I might not always be right, but I'm never wrong.
                    I might not always be right, but I'm never wrong.

                    Comment


                    • #11
                      Whenever I got up I would get so dizzy I would vomit almost instantly. I felt barely any pain on my entire body. I feel much better now though.

                      Comment


                      • #12
                        They are methodone 10 mg...they might make you feel a little loopy, and maybe tired, but if u are a opioid user regularly you should be fine. I take them for RSD pain and they work great but dont get into taking these wiyhout getting a script they are VERY ADDICTIVE!! And I hear the withdrawal is HELL!!
                        Last edited by Anonymous; 04-15-2015, 12:48 PM.

                        Comment

                        Working...
                        X